# SDR CA000802010

- Difficulty date: July 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 24,884 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Contaminated
- Location: Fuel Line
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) UNABLE TO ACHIEVE TAKEOFF POWER, WITHOUT RETURNING AT THE DATE, CREW DID A SUCCESSFUL POWER RUN AND A/C DEPARTED. SAME THING HAPPENED ON THE NEXT LEG. AFTER INVESTIGATION, MAINTENANCE FOUND COUPLING BETWEEN ENGINE AND FRAME FFG CABLE CONNECTOR CONTAMINATED WITH CARBON AND DIRT. CLAMP CLEANED AND RETORQUED. A/C RETURNED TO SERVICE.
